SSRI refers to selective serotonin reuptake inhibitor. It is a class of drugs used to treat major depressive disorder and anxiety.
All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.
Query: Dear Doctor, I am suffering from anxiety, restlessness and taking Clonazepam 0.75mg & Mirtazapine 30mg daily. I had depression and panic attacks for the last 7 years relieved by Ativan 1mg and with open angle glaucoma. Need a second opinion. Read Full »
Answer: Hi, Welcome to icliniq.com. Depression, anxiety, restlessness and panic attacks are best respond to a combination of a Selective Serotonin Reuptake Inhibitors (SSRIs) and Benzodiazepines. Mirtazapine is not the most efficient ant depressant and it is not a true SSRI as fluoxetine, paroxetine, citalo... Read Full »
Query: Dear Doctor, I am a 24 year old female, was prescribed with Celexa 20mg once daily and Buspar 5mg twice daily for severe anxiety/panic attacks. Both of these medicines are SSRIs though, and I read about it online that everyone/every source says never to take them at the same time due to risk of ... Read Full »
Answer: Hi, Welcome to icliniq.com. You are not on too high a dose of celexa or buspar. However serotonin syndrome is not always dose dependant. I feel just the chills and sedation are too general to be indicative of serotonin syndrome. You should have some level of muscle rigidity, high fever, muscular ... Read Full »
Query: Hi doctor, I am a 32 year old man. I have been experiencing panic disorder, OCD symptoms and excessive levels of anxiety. In the last few months, major changes in my life have happened. For instance; quitting my job and moving to another city triggered my anxiety symptoms. I usually feel drowned in ... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for describing your query in detail. To start with, you might be absolutely right in saying that the current increase in your anxiety and associated feelings could be secondary to the change of place. Change of residence and workplace is always an anxiety-provok... Read Full »
Query: Hello doctor, I have been interested in the herb Ashwagandha for a long time. I am a 42-year-old woman, slightly overweight, moderately active and have anxiety, depression, and fatigue. I took Ashwagandha for a month when I was off Prozac and it seemed to help with my anxiety. When I upped my dose,... Read Full »
Answer: Hi, Welcome to icliniq.com. As you mentioned, Ashwagandha has health benefits, especially in anxiety. If the herb root is available in raw powder form, then it could be 1 g or 1.5 g. If it is in the extract form, then the therapeutic dose must be 200 to 300 mg. More than that, it is going to cause... Read Full »